The two-loop coefficient functions for double deeply virtual Compton scattering

Bibliographic Details
Title: The two-loop coefficient functions for double deeply virtual Compton scattering
Authors: Vladimir M. Braun, Hua-Yu Jiang, Alexander N. Manashov, Andreas von Manteuffel
Source: Journal of High Energy Physics, Vol 2025, Iss 1, Pp 1-35 (2025)
Publisher Information: SpringerOpen, 2025.
Publication Year: 2025
Collection: LCC:Nuclear and particle physics. Atomic energy. Radioactivity
Subject Terms: Factorization, Renormalization Group, Higher-Order Perturbative Calculations, Scale and Conformal Symmetries, Specific QCD Phenomenology, Nuclear and particle physics. Atomic energy. Radioactivity, QC770-798
More Details: Abstract Making use of conformal symmetry of large-n f QCD in d = 4 – 2ϵ dimensions at the Wilson-Fischer fixed point, we calculate the two-loop coefficient functions in the operator product expansion of two electromagnetic currents in general kinematics with two different photon virtualities. This result is necessary for the description of the double deeply virtual Compton scattering to the next-to-next-to-leading order accuracy, but is also interesting for a range of other two-photon processes. We present analytic expression for the coefficient function in momentum fraction space in the MS ¯ $$ \overline{\textrm{MS}} $$ scheme and study its numerical impact on the Compton form factors for a simple model of the generalized parton distributions. The calculated corrections turn out to be large and are significant for the kinematics of proposed experiments.
Document Type: article
File Description: electronic resource
Language: English
ISSN: 1029-8479
Relation: https://doaj.org/toc/1029-8479
DOI: 10.1007/JHEP01(2025)069
Access URL: https://doaj.org/article/ee4eff9aa0a94ce691b0fb284ec7acc1
Accession Number: edsdoj.4eff9aa0a94ce691b0fb284ec7acc1
Database: Directory of Open Access Journals
More Details
ISSN:10298479
DOI:10.1007/JHEP01(2025)069
Published in:Journal of High Energy Physics
Language:English